Confused with symptoms!!

Home The Candida Forum Candida Questions Confused with symptoms!!

This topic contains 0 replies, has 1 voice, and was last updated by  healinglight 6 years, 3 months ago.

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #92754

    healinglight
    Participant
    Topics: 20
    Replies: 66

    This is really weird…from the time I have started with the anti-candida diet(increasing after I started with the forum’s diet), it has been a routine that after my periods, I get a rash on my thighs(I have got a rash here previously only when I took excessive antibiotics, or steroids, with no connection to periods), vaginal discharge and excessive brain fog…to the extent that I feel my thinking and memory absolutely numb.

    This goes away only after I take enema subsequently for 3 days or so, though even the first enema makes a huge difference to the condition.

    I am worried and cannot understand why this is happening in a routine?

Viewing 1 post (of 1 total)

The topic ‘Confused with symptoms!!’ is closed to new replies.